# SDR AALA202205106206

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 38,141 hours, 15,101 cycles
- Engine: Iae V2533A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5502200111
- Part serial: 63282
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 26,215 hours, 10,413 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE OIL QUANTITY WENT TO 2.5. ALL OTHER PARAMETERS NORMAL. THEN DROPPED TO 2.0 AND SLOWLY LOST OIL PRESSURE. WENT TO 68 PSI AIRCRAFT DIVERTED TO DFW. KEPT ENGINE  RUNNING ALL PARAMETERS  EXCEPT OIL QUANTITY AND PRESSURE  STAYED NORMAL THROUGHOUT.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FUEL COOLED OIL COOLER PER TASK CARD 26L40079001.
